Jump to content

Having a rough time...


Recommended Posts

Hello. I'm having a rough time. I was on .25mg of Klonopin for 6 months, and then went up to .5mg from 6 more months, before I started my taper. I am using water titration.

 

I was doing quite well. I'm down to about .31mg after starting my taper the first week in March. I work full-time, run everyday, go out with friends, etc. I feel so fortunate, compared to so many people suffering.

 

But on Monday I started feeling so so ill. It has never been this bad. Usually it last two days, but I can't shake it this time. I feel so weak, im shaking, so so tired, depressed, just out of it. I am starting to panic. What if I dont feel better this time around? What if I lose my job and can't afford my apartment? What if I can't continue the taper anymore?

 

I feel like it's an evil trick. I feel like a good healthy life is dangled in front of me and then BAM. I feel like im losing my mind. I don't know if I need to c/o over to valium, try a milk  titration, hold this out. I don't know. I'm scared beyond belief.

 

Please help.

Link to comment
Share on other sites

Hello Anna, I just responded to your introduction post a little bit ago.  Those "What if" thoughts you are experiencing are very common manifestations of anxiety caused by your benzo withdrawal.  I too just a month ago posted in fear about losing my job, friends, and having to drop out of school hence losing my future career.  Luckily things did work out for me and my fears never fully played out.

 

You will hit walls sometimes whenever you make reductions in your dose.  Sometimes they will feel more intense and last longer than you are used to.  You can always hold at that dose until the symptoms subside a little, but many people find that holding for more than 2 weeks doesn't do much good.

 

Many people here have successfully tapered off klonopin directly.  However, if you find that it gets way too tough for you there is the option of switching over to valium.  Valium may be easier to taper from but it may bring some side effects that you have not experienced with the klonopin.  If it comes down to you needing to crossover the members at this site will gladly help you with a crossover schedule.  You may want to post your current klonopin titration plan in the Planning Your Taper section of this forum so it can be reviewed.

 

You will make it through this  ;)  You have already taken great initiative in educating yourself about benzo addiction and weaning yourself off.  Just keep reminding yourself that all those scary thoughts and sensations are not you but the benzos.  There are also lots of useful anxiety and depression coping tips in this forum if you start to feel overwhelmed.  

Link to comment
Share on other sites

Anna,

 

I got liquid clonazepam from a compounding pharmacy and requested TEVA, the brand I had been taking.  They were able to accommodate me.  Seems to be working well.

 

Best of luck.

Link to comment
Share on other sites

Anna everything that your worried about has happened to me. I lost my job, couldnt afford to pay rent and had to move in with a relative. Whatever happens you will recover and if you have to start your life all over again so be it. Im telling you, you will survive this and will be a much better stronger person because of it.
Link to comment
Share on other sites

×
×
  • Create New...